# SDR UALA2011071903669

- Difficulty date: July 18, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 46,509 hours, 18,428 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS WITH "EPSU INT LOAD EMER R" MESSAGE.  REPLACED EPSU BATTERY AT RIGHT OVERWING LOCATION.  EMER LIGHTS TEST PASSED.
